# SDR UALA2012022801220

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,207 hours, 22,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE, RT CREASE BEAM HAS CORROSION AT STA 949 TO 954.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED NEW AT RT CREASE BEAM WEB STA 949-954.
